Alert archive / West Virginia / Red Flag Warnings in 2025

Red Flag Warning 1, NWS Charleston, WV

March 19, 202530 counties in West Virginia; 4 counties in Kentucky; 9 counties in Ohio

NWS Charleston, WV issued this red flag warning at Mar 19, 2025, 3:28 AM EDT for 30 counties in West Virginia; 4 counties in Kentucky; 9 counties in Ohio. It took effect at Mar 19, 2025, 11:00 AM EDT. It was in force for 11 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 19, 2025, 3:28 AM EDT (07:28 UTC)
In effect from
Mar 19, 2025, 11:00 AM EDT
Expired
Mar 19, 2025, 10:00 PM EDT
In force
11 hr
Issued by
NWS Charleston, WV
All 43 counties

Boyd County, KY, Carter County, KY, Greenup County, KY, Lawrence County, KY, Athens County, OH, Gallia County, OH, Jackson County, OH, Lawrence County, OH, Meigs County, OH, Morgan County, OH, Perry County, OH, Vinton County, OH, Washington County, OH, Barbour County, WV, Boone County, WV, Braxton County, WV, Cabell County, WV, Calhoun County, WV, Clay County, WV, Doddridge County, WV, Fayette County, WV, Gilmer County, WV, Harrison County, WV, Jackson County, WV, Kanawha County, WV, Lewis County, WV, Lincoln County, WV, Logan County, WV, Mason County, WV, McDowell County, WV, Mingo County, WV, Pleasants County, WV, Putnam County, WV, Raleigh County, WV, Ritchie County, WV, Roane County, WV, Taylor County, WV, Tyler County, WV, Upshur County, WV, Wayne County, WV, Wirt County, WV, Wood County, WV, Wyoming County, WV

The radar

The Charleston,WV radar (KRLX), 46 km from the middle of the area, began a volume at 07:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 19, 5:00 PM EDTNON-TSTM WND GST 472 S Ceredo, WVASOS station KHTS Huntington Airport.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.5 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2025-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2025-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 173 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2307 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
173 m²/s²
0-3 km storm-relative helicity
331 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

325 
WWUS81 KRLX 190728
RFWRLX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Charleston WV
328 AM EDT Wed Mar 19 2025

...Dry conditions and gusty winds will create an enhanced risk
for wildfire ignition and spread today...

OHZ066-067-075-076-083>087-WVZ005>011-013>020-024>032-039-040-
191530-
/O.UPG.KRLX.FW.A.0001.250319T1500Z-250320T0200Z/
/O.NEW.KRLX.FW.W.0001.250319T1500Z-250320T0200Z/
Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Gallia-
Lawrence OH-Wayne-Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-
Lincoln-Putnam-Kanawha-Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-
Logan-Boone-Clay-Braxton-Gilmer-Lewis-Harrison-Taylor-Upshur-
Barbour-
328 AM EDT Wed Mar 19 2025

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 10 PM
EDT THIS EVENING FOR LOW RELATIVE HUMIDITY, GUSTY WINDS, AND DRY 
FUELS FOR SOUTHEAST OHIO AND THE LOWER ELEVATIONS OF WEST 
VIRGINIA...

* Timing...From 11 AM this morning through 10 PM this evening.

* Winds...South 10 to 20 mph with gusts up to 30 mph.

* Relative Humidity...As low as 10 percent.

* Temperatures...Up to 80 to 85 degrees.

* Impacts...Enhanced risk of wildfire ignition and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

KYZ101>103-105-WVZ033-034-191530-
/O.NEW.KRLX.FW.W.0001.250319T1500Z-250320T0200Z/
Greenup-Carter-Boyd-Lawrence KY-McDowell-Wyoming-
328 AM EDT Wed Mar 19 2025

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 10 PM
EDT THIS EVENING FOR LOW RELATIVE HUMIDITY, GUSTY WINDS, AND DRY 
FUELS FOR NORTHEAST KENTUCKY AND PORTIONS OF SOUTHERN WEST
VIRGINIA...

* Timing...From 11 AM this morning through 10 PM this evening.

* Winds...South 10 to 20 mph with gusts up to 30 mph.

* Relative Humidity...As low as 10 percent.

* Temperatures...Up to 80 to 85 degrees.

* Impacts...Enhanced risk of wildfire ignition and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
4 follow-up statements
099 
WWUS81 KRLX 191222
RFWRLX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Charleston WV
822 AM EDT Wed Mar 19 2025

...Dry conditions and gusty winds will create an enhanced risk
for wildfire ignition and spread today...

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-
024>034-039-040-192100-
/O.CON.KRLX.FW.W.0001.250319T1500Z-250320T0200Z/
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-
Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-
Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-Gilmer-
Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour-
822 AM EDT Wed Mar 19 2025

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 10 PM
EDT THIS EVENING FOR LOW RELATIVE HUMIDITY, GUSTY WINDS, AND DRY 
FUELS FOR SOUTHEAST OHIO, NORTHEAST KENTUCKY, AND THE LOWER 
ELEVATIONS OF WEST VIRGINIA...

* Timing...From 11 AM this morning through 10 PM this evening.

* Winds...South 10 to 20 mph with gusts up to 35 mph.

* Relative Humidity...As low as 10 percent.

* Temperatures...Up to 80 to 85 degrees.

* Impacts...Enhanced risk of wildfire ignition and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
724 
WWUS81 KRLX 191402
RFWRLX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Charleston WV
1002 AM EDT Wed Mar 19 2025

...Very dry conditions and gusty winds will create an enhanced 
risk for wildfire ignition and spread today...

WVZ515>518-192215-
/O.EXA.KRLX.FW.W.0001.250319T1500Z-250320T0200Z/
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-
1002 AM EDT Wed Mar 19 2025

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 10 PM 
EDT THIS EVENING FOR LOW RELATIVE HUMIDITY, GUSTY WINDS, AND DRY 
FUELS FOR PORTIONS OF SOUTHERN WEST VIRGINIA...

The National Weather Service in Charleston has issued a Red Flag
Warning, which is in effect from 11 AM this morning to 10 PM EDT 
this evening.

* Timing...From 11 AM this morning until 10 PM this evening.

* Winds...South 10 to 20 mph with gusts up to 30 mph.

* Relative Humidity...As low as 10 percent.

* Temperatures...Up to 73 to 83 degrees.

* Impacts...Enhanced risk of wildfire ignition and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-
024>034-039-040-192215-
/O.CON.KRLX.FW.W.0001.250319T1500Z-250320T0200Z/
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-
Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-
Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-Gilmer-
Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour-
1002 AM EDT Wed Mar 19 2025

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 
10 PM EDT THIS EVENING FOR LOW RELATIVE HUMIDITY, GUSTY WINDS, 
AND DRY FUELS FOR SOUTHEAST OHIO, NORTHEAST KENTUCKY, AND THE 
LOWER ELEVATIONS OF WEST VIRGINIA...

* Timing...From 11 AM this morning until 10 PM this evening.

* Winds...South 10 to 20 mph with gusts up to 35 mph.

* Relative Humidity...As low as 10 percent.

* Temperatures...Up to 75 to 85 degrees.

* Impacts...Enhanced risk of wildfire ignition and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

GW
216 
WWUS81 KRLX 192148
RFWRLX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Charleston WV
548 PM EDT Wed Mar 19 2025

...Very dry conditions and gusty winds will create an enhanced
risk for wildfire ignition and spread today...

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-
024>034-039-040-515>518-200200-
/O.CON.KRLX.FW.W.0001.000000T0000Z-250320T0200Z/
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-
Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-
Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-Gilmer-
Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-
548 PM EDT Wed Mar 19 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING FOR LOW RELATIVE HUMIDITY, GUSTY WINDS, AND DRY FUELS
ACROSS MUCH OF WEST VIRGINIA, SOUTHEAST OHIO, AND NORTHEAST
KENTUCKY...

* Timing...Until 10 PM this evening.

* Winds...South 10 to 20 mph with gusts up to 35 mph.

* Relative Humidity...As low as 6 percent.

* Temperatures...Into the 80s early this evening, then falling 
  after sunset.

* Impacts...Enhanced risk of wildfire ignition and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
110 
WWUS81 KRLX 200137
RFWRLX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Charleston WV
937 PM EDT Wed Mar 19 2025


KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-
024>034-039-040-515>518-200245-
/O.EXP.KRLX.FW.W.0001.000000T0000Z-250320T0200Z/
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-
Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-
Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-Gilmer-
Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-
937 PM EDT Wed Mar 19 2025

...RED FLAG WARNING WILL EXPIRE AT 10 PM EDT THIS EVENING FOR
PORTIONS OF WEST VIRGINIA, SOUTHEAST OHIO, AND NORTHEAST KENTUCKY...

Winds are slowly diminishing and relative humidity values are 
slowly increasing; therefore, the Red Flag Warning will expire at
10 PM. However, abnormally dry and breezy conditions can still 
lead to fire ignition, so please continue to use caution.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this red flag warning went out at Mar 19, 3:16 AM EDT, 12 minutes earlier.

Area forecast discussion, Mar 19, 3:16 AM EDT, 12 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
316 AM EDT Wed Mar 19 2025

.SYNOPSIS...
Warm and very dry today with enhanced fire danger. Cold front
crosses overnight Wednesday into Thursday, bringing rain and
mountain snow. Next systems cross Saturday and early next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 215 AM Wednesday...

Very dry conditions are expected today into early tonight
before the next system approaches from the west, bringing the
next chance for widespread precipitation late Wednesday night
into early Thursday.

Strengthening H8 winds this morning will begin mixing to the
surface as daytime heating occurs amid a parched air mass,
likely generating surface wind gusts of 15-25 mph throughout the
day with the occasional higher gust up to 35 mph before
weakening in the late afternoon. Due to the strong warm air
advection expected and little cloud cover have upped
temperatures a few degrees for today above NBM and decreased
dew points to near NBM 10th percentile to match trends.

These gusty winds combined with the very dry air, fuel
moistures close to 5%, and low RH values in the low teens to
single digits area wide will lead to dangerous fire weather
conditions for areas west of the mountains today. A Red Flag
Warning will likely be needed for a large portion of the area
and an SPS for those counties outside of said area.

Pre-frontal trough ahead of the approaching system will enter
the area late tonight likely bringing with it a decaying line of
showers/thunderstorms but poor timing and limited moisture
return will significantly hinder any severe weather threat for
our area at this time but cannot rule out a damaging wind gust
or two across SE Ohio given favorable wind dynamics but as
stated, it appears the severe weather threat will remain greater
just to our west. That being said, not expecting much in the
way of QPF as most areas will likely see a quarter of an inch
of rain at most, outside of any convection, keeping any flooding
concerns to a minimum.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
As of 315 AM Wednesday...

Key Points:

 * A succession of frontal passages on Thursday will lead to
   rain, followed by a transition to a wintry mix/mountain snow
   showers late Thursday night.

 * A light coating of snow will be possible along the foothills
   of the Appalachians, and up to 1 to 2 inches within our
   higher mountain zones.

 * Tightened pressure gradient may stir up strong wind gusts
   along the higher elevations overnight Thursday into Friday.

A cold front will continue to make eastward progress through the
area as we open up the forecast period. This will be driven by a
shortwave trough pivoting through the Ohio Valley, showing very
limited potential for instability as it does so. Therefore,
mostly rain showers will accompany this frontal passage during
the morning and early afternoon on Thursday. Additional
shortwave energy will yield a secondary front to swing through
after a quick reprieve in showers during the late
afternoon/early evening. Much colder air will filter in behind
the secondary front, and will promote a brief changeover to a
wintry mix on the backside of the precipitation shield in the
lowlands, then wrapping up as snow showers along the higher
terrain late Thursday night into Friday morning. Forecast trends
remain with the notion of potential for light accumulations down
in the southern coalfields and the West Virginia foothills,
while our higher mountain zones could pick up around an inch or
two with this passing wave.

In addition to mountain snow, a tightened pressure gradient
inflicted by the quick succession of fronts will conjure an
uptick in low to mid level winds right off the surface overnight
Thursday into Friday. Forecast soundings infer a fairly moist
surface to 2,000ft layer, which could keep elevated gusts from
reaching the ground. Could see this being more of a concern for
neighboring offices on the downwind side of the Appalachians,
but will at least begin to include this in the HWO for our
higher elevation zones of Pocahontas and Randolph Counties.

Northwesterly streamline flow influencing lingering mountain
snow will quickly be cut off on Friday as upper level ridging
and high pressure at the surface obtain brief residency over the
area. Quiet weather will then ensue to round out the forecast
period and the return of stout dry air aloft. While gradient
flow will be lessening at the time forecast soundings depict the
arrival of dry air, there could be isolated spots where
afternoon relative humidities bottom out between 20 to 30
percent across the lowlands. How much rain we receive the day
prior will influence fire weather concerns for Friday afternoon.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
As of 315 AM Wednesday...

After a brief stint of high pressure on Friday, the weekend
opens up with renewed precipitation under the guise of a
progressive shortwave trough. Precipitation, in the form of rain
in the north-central lowlands and snow for the higher terrain,
will swing through the area during the morning hours on Saturday
and wrapping up within our northeast zones late in the evening.
The majority of southern West Virginia and southwest Virginia
will remain fairly dry with this quick hitting system.

Quieter weather overnight Saturday will then quickly be overran
by additional rain for the second half of the weekend as the
next mid to upper level wave ventures into the region. An
evolving low pressure system at the surface will serve up
stronger potential for widespread rain on Sunday under the
establishment of a warm/cold front combination. This disturbance
continues to churn up showers into the start of next week, with
lake enhanced moisture prolonging slight chance/chance POPs into
the end of the forecast period.

Daily temperature spread through the long term period does not
look to be phased by these passing waves, holding steady in the
30s/40s along the mountains and 50s/low 60s across the lowlands
during the day, then falling to around or below freezing each
night.

&&

.AVIATION /07Z WEDNESDAY THROUGH SUNDAY/...
As of 100 AM Wednesday...

VFR conditions are expected through the TAF period. Clouds will
begin to increase and lower late Wednesday night. Gusty
southwest winds will increase aloft before daybreak for the
western half of the area, leading to a period of possible LLWS
for CRW, HTS, and PKB. Winds will begin mixing down to the
surface by the afternoon, with S/SW surface gusts increasing to
20-25KTS area-wide.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z THURSDAY...

FORECAST CONFIDENCE: High.

ALTERNATE SCENARIOS: None expected.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                              WED 03/19/25
UTC 1HRLY       06   07   08   09   10   11   12   13   14   15   16   17
EDT 1HRLY       02   03   04   05   06   07   08   09   10   11   12   13
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 06Z THURSDAY...
IFR conditions are possible late Thursday and Thursday night
with snow showers in/near the mountains.

&&

.FIRE WEATHER...
Dry and breezy conditions will lead to elevated fire weather
concerns for Wednesday afternoon and evening. On the weather
side of things, highs will be upper 70s to mid-80s for most
lower elevations and the southern coalfields, with afternoon RH
values of 12-20 percent common across the area, and possibly
lower in some spots. Also, sustained winds of 12-20mph and gusts
of 20-30mph are expected in the afternoon. So the weather side
of the fire weather triangle is primed for elevated to critical
conditions across much of the area.

On the fuel side of things, area RAWS stations reporting fuel
moisture values dropped into the 6-9 percent range this
afternoon, echoed in discussions with forestry and land use
partners. With likely poor RH recovery only to 50-65 percent
tonight, we can expect them to get as dry or even a bit dry
tomorrow drier tomorrow.

So in collaboration with neighbors and partners, we have issued
a Fire Weather Watch for our SE Ohio counties, and lower
elevation WV counties west of the mountains. Expect that some or
all of these counties will be upgraded to a Red Flag Warning
tomorrow, unless there is some unexpected change in the forecast
to reduce the critical weather condition concerns.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Fire Weather Watch from 11 AM EDT this morning through this
     evening for WVZ005>011-013>020-024>032-039-040.
OH...Fire Weather Watch from 11 AM EDT this morning through this
     evening for OHZ066-067-075-076-083>087.
KY...None.
VA...None.

&&

SYNOPSIS...28/MEK
NEAR TERM...28
SHORT TERM...MEK
LONG TERM...MEK
AVIATION...28

FIRE WEATHER...
Hazardous weather outlook, Mar 18, 6:34 PM EDT, 8 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
634 PM EDT Tue Mar 18 2025

OHZ066-067-075-076-083>087-WVZ005>011-013>020-024>032-039-040-192245-
Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Gallia-
Lawrence OH-Wayne-Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-
Lincoln-Putnam-Kanawha-Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-
Logan-Boone-Clay-Braxton-Gilmer-Lewis-Harrison-Taylor-Upshur-Barbour-
634 PM EDT Tue Mar 18 2025

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING...

This Hazardous Weather Outlook is for southeast Ohio, and portions
of central, northern, southern and western West Virginia.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Fire Weather Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

KYZ101>103-105-VAZ003-004-WVZ033-034-515>526-192245-
Greenup-Carter-Boyd-Lawrence KY-Dickenson-Buchanan-McDowell-Wyoming-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
634 PM EDT Tue Mar 18 2025

This Hazardous Weather Outlook is for northeast Kentucky, southwest
Virginia, and portions of northeast, southeast and southern West
Virginia.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Low humidity values between 15 and 30%, coupled with breezy
conditions, could result in an elevated risk of wildfire spread
Wednesday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Red Flag Warnings in West Virginia, 2025Red Flag Warnings in Ohio, 2025Red Flag Warnings in Kentucky, 2025Every red flag warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.